# SDR AU990416035

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Part number: 05K21114
- Condition: Worn
- Location: Cylinder
- Part time: 400 hours
- Component: Lyc, O235L2C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) INSPECTION FOUND THERE WAS EXCESSIVE ROCKER SHAFT TO ROCKER SHAFT BOSS CLEARANCE ON THE INTAKE SIDE OF TWO SEPARATE CYLINDERS. THIS CLEARANCE WAS MEASURED AT 0.008 INCH.
